Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROCESSUS DIFFUSION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4264

  • Page / 171

Export

Selection :

  • and

ON A FORMULA IN DIFFUSION PROCESSES IN POPULATION GENETICS.HOLLAND CJ.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 54; PP. 316-318; BIBL. 5 REF.Article

SUR LES PROCESSUS DE DIFFUSION DE DIMENSION 2.ROYNETTE B.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 32; NO 1-2; PP. 95-110; BIBL. 8 REF.Article

DIFFUSION PROCESSES IN POPULATION BIOLOGY.FLEMING WH.1975; ADV. APPL. PROBAB.; G.B.; DA. 1975; SUPPL.; PP. 100-105; BIBL. 20 REF.; (CONF. DIR. MATH. STAT. PROC.; EDMONTON, CAN.; 1974)Conference Paper

HIGH LEVEL SOJOURNS OF A DIFFUSION PROCESS ON A LONG INTERVALBERMAN SM.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 62; NO 2; PP. 185-199; BIBL. 8 REF.Article

A RESUME OF SOME OF THE APPLICATIONS OF MALLIAVIN'S CALCULUSSTROOCK DW.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; VOL. 42; PP. 376-381; BIBL. 13 REF.Conference Paper

PRODUIT DE DEUX DIFFUSIONSMICHEL D.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 2; PP. 143-146; ABS. ENG; BIBL. 3 REF.Article

GUIDES D'ONDES RADIO ET PROCESSUS DE DIFFUSION SUR LES VARIETES DIFFERENTIABLESREZNICHENKO SV.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 2; PP. 366-377; ABS. ANGL.; BIBL. 11 REF.Article

A NOTE ON A SINGULAR DIFFUSION EQUATION IN POPULATION GENETICS.AASE K.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 1; PP. 1-8; BIBL. 6 REF.Article

PICARD'S THEOREM AND BROWNIAN MOTION.DAVIS B.1975; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 213; NO 486; PP. 353-362; BIBL. 5 REF.Article

BALAYAGE ET FORMES DE DIRICHLET.LE JAN Y.1975; ; S.L.; DA. 1975; PP. 1-51; BIBL. 25 REF.; (THESE DOCT. 3E CYCLE, SPEC. MATH., MENTION THEOR. PROBAB.; PARIS VI)Thesis

COMPORTEMENT ASYMPTOTIQUE DU MOMENT DE PREMIERE SORTIE D'UN DOMAINEGAERTNER J.1975; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 1; PP. 170-175; ABS. ALLEM.; BIBL. 3 REF.Article

FONCTIONS HARMONIQUES POUR UNE CLASSE DE PROCESSUS DE DIFFUSION SUR UN GROUPEBENDIKOV AD.1975; THEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 4; PP. 773-784; ABS. ANGL.; BIBL. 6 REF.Article

OPTIMAL CONTROL OF FINITE DAMS: CONTINOUS OUTPUT PROCEDURE.FADDY MJ.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 4; PP. 689-710; BIBL. 6 REF.Article

APPLICATION OF THE DIFFUSION APPROXIMATION TO QUEUEING NETWORKS. I. EQUILIBRIUM QUEUE DISTRIBUTIONS.KOBAYASHI H.1974; J. ASS. COMPUTG MACHIN; U.S.A.; DA. 1974; VOL. 21; NO 2; PP. 316-328; BIBL. 26 REF.Article

ON THE INVERSE OF THE FIRST PASSAGE TIME PROBABILITY PROBLEMCAPOCELLI RM; RICCIARDI LM.1972; J. APPL. PROBABIL.; G.B.; DA. 1972; VOL. 9; NO 2; PP. 270-287; BIBL. 16 REF.Serial Issue

ARRET OPTIMAL DES PROCESSUS DE DIFFUSION SEMI-STABLESKUDZHMA RA.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 4; PP. 99-112; ABS. LITU. ANGL.; BIBL. 13 REF.Serial Issue

MAXIMUM AND MINIMUM OF ONE-DIMENSIONAL DIFFUSIONSDAVIS RA.1982; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1982; VOL. 13; NO 1; PP. 1-9; BIBL. 11 REF.Article

APPROXIMATIONS TO TWO-STEP DIFFUSION PROCESS BY PRONY'S METHODSELVAKUMAR CR.1982; PROC. IEEE; ISSN 0018-9219; USA; DA. 1982; VOL. 70; NO 5; PP. 514-516; BIBL. 4 REF.Article

THE INFINITELY-MANY-NEUTRAL-ALLELES DIFFUSION MODELETHIER SN; KURTZ TG.1981; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1981; VOL. 13; NO 3; PP. 429-452; BIBL. 28 REF.Article

A CLASS OF INFINITE-DIMENSIONAL DIFFUSIONS OCCURING IN POPULATION GENETICSETHIER SN.1981; INDIANA UNIV. MATH. J.; ISSN 0022-2518; USA; DA. 1981; VOL. 30; NO 6; PP. 925-935; BIBL. 13 REF.Article

DOUBLE POINTS FOR DIFFUSION PROCESSESICHIHARA K; WATANABE H.1980; JPN. J. MATH.; ISSN 0075-3432; JPN; DA. 1980; VOL. 6; NO 2; PP. 267-281; BIBL. 16 REF.Article

CONDITIONS FOR STRONG MAXIMALITY OF LOCAL DIFFUSIONS IN MULTIDIMENSIONAL CASE.VRKOC I.1978; CZECHOSL. MATH. J.; CSK; DA. 1978; VOL. 28; NO 2; PP. 200-244; BIBL. 6 REF.Article

CONTROLLED ONE DIMENSIONAL DIFFUSIONS WITH SWITCHING COSTS-AVERAGE COST CRITERIONDOSHI BT.1978; STOCHAST. PROCESS. APPL.; NLD; DA. 1978; VOL. 8; NO 2; PP. 211-227; BIBL. 10 REF.Article

FLUCTUATIONS DANS LES SYSTEMES DYNAMIQUES AVEC CENTRAGEFREJDLIN MI.1976; DOKL. AKAD NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 226; NO 2; PP. 273-277; BIBL. 5 REF.Article

DIFFUSION PROCESSES ASSOCIATED WITH LEVY GENERATORS.STROOCK DW.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 32; NO 3; PP. 209-244; BIBL. 10 REF.Article

  • Page / 171